RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 176, Number 1  


MATHEMATICS
The branching of periodic solutions of autonomous systems and of differential equations in Banach spaces
P. G. Aizengendler, M. M. Vainberg
9
Problem E for a class of degenerative nonlinear elliptic equations
M. I. Aliev
13
An integral of Temljakov type and its limit values
V. I. Boganov, G. L. Lukankin
16
A class of inverse boundary value problems with unknown coefficients
B. M. Budak, A. D. Iskenderov
20
Cohomology of Lie groups with real coefficients
I. M. Gel'fand, D. B. Fuchs
24
On the construction of difference analogs for certain boundary value problems
G. I. Gershengorn
28
Homeomorphism of quasiconformal space maps
V. A. Zorich
31
Uniform convergence of Fourier series in Jacobi polynomials
A. V. Zorshchikov
35
$t(x,y)$-quasiconformal transformations with two triplets of characteristics
G. A. Kuzik
39
On the metric theory of linear Diophantine approximations
V. G. Sprindzhuk
43
Nonlinear abstract hyperbolic equations
S. Ya. Yakubov
46

FLUID MECHANICS
Long-time behavior of the solution of the Cauchy–Poisson problem
E. K. Isakova
50

THEORY OF ELASTICITY
Fundamental boundary value problems in potential theory for a space with an elliptic slot. The pressure due to an elliptic die on an elastic half-space
M. D. Martynenko
53

MATHEMATICAL PHYSICS
Defining the space type on Petrov's classification
R. I. Khrapko
56

PHYSICS
Propagation of wave beams in non-linear media
V. N. Lugovoi
58
Investigation of solid solutions in the $\mathrm{HgTe}-\mathrm{HgS}$ and $\mathrm{HgSe}-\mathrm{HgS}$ systems
F. F. Kharakhorin, V. M. Petrov, M. V. Pashkovskii, R. V. Luciv
62

GEOPHYSICS
Thermal flow and generation of radiogenic heat in Epi-Hercynian structures of Dagestan
A. S. Dzhamalova
76
Non-linear problems of oceanic circulation
G. I. Marchuk
80
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019